# SDR USAA920071346

- Difficulty date: December 6, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630219
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - A CRACK FOUND ON FUSELAGE FRAME BS 188, LBL 31, WL 207.  REMOVED DAMAGE AND INSTALLED FILLER IAW B737-300 SRM 53-00-07-2R11.
